MathSciNet Relay Station
MathSciNet bibliographic data
MR1298948 (97a:47003) 47-02 (34L05 47E05 81Q10)
Jitomirskaya, S.; Simon, B. Operators with singular continuous spectrum. III. Almost periodic Schrödinger operators. Comm. Math. Phys. 165 (1994), no. 1, 201–205.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement